Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling nauseous, dizzy, heavy, really tired, loss of appetite. What could be the symptoms?

Well, these has been happening for about three weeks. Somedays I feel alright, but other days I feel nauseous, dizzy, heavy, and really tired. I lost my appetite , I don t eat as much, and sometimes I get a fever . I m a girl , and I m 16. Can someone tell me what can cause these symptoms? Do I have a virus or something like that?
Asked On : Mon, 2 Apr 2012
Answers:  0 Views:  70 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
In any female patient who is in the age range of menstruation, pregnancy must be ruled out. Once we have a negative pregnancy test we think about viruses, as your symptoms sound viral in nature. Acute Mononucleosis could produce your symptoms and that has to be tested for. It's generally a self limited illness but it can give you the prolonged fatigue you describe. You should consult your doctor, it's important to know what the diagnosis is.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor